# SDR CALA2023102503189

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: D5227902620451
- Condition: Cracked
- Location: Emer Exit Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT HATCH LH LOAD TRANSMITTING PROFIL IS CRACKED. DOT NO. 17-01 () REPLACED PROFILE LH AFT EMERGENCY EXIT HATCH LH IAW SRM 51-72-11 T ENGINEERING OF MOBILE AT BFM ON NR#: 77102 AND INSTALLED IAW SRM 51-42-11 P/N D5227902620451 BATCH 0004060 882, RESTORED TOP COAT IAW SRM 51-75-12, RESTORED TPS IAW SRM 51 -23-12 ATTACH FORM 44-0008 EMP#: V936636 WORK ACCOMPLISHED AT S
